# SDR R61A2021060400467

- Difficulty date: May 20, 2021
- Submitted: June 5, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gearbox
- Part number: 1700637
- Condition: Corroded
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND RH WING INBD FLAP ANGLE GEARBOX AND TORQUE TUBE CORRODED. REPLACED GEARBOX AND TORQUE TUBE IAW AMM TASK 27-51-02-400-801-A, 27-51-03-400-801-A/400. SEE AAR NRC 4500907-6000-0013 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
